# SDR UALA2011042001902

- Difficulty date: April 18, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 61,635 hours, 22,727 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 61
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MSG.  INOP APU SWAP APU BATTERY CHARGER WITH MAIN BATTERY CHARGER.  MR24321 OFF 61 ON 312.  REPLACED MAIN BATTERY CHARGER.  OP CHECKS GOOD, MESSAGE CLEARED.
